# SDR VNAA9804011

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7510764902
- Condition: Failed
- Location: Avionics Rack
- Part time: 70,264 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE NUMBER ONE COMM UNIT FAILED TO OPERATE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER ONE COMM UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 23-10-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
